“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 757
School of Mathematics
  Title:   A generalization of the cofiniteness problem in local cohomology modules
1.  J. Asadollahi
2.  K. Khashyarmanesh
3.  Sh. Salarian
  Status:   Published
  Journal: J. Aust. Math. Soc.
  Vol.:  75
  Year:  2003
  Pages:   313-324
  Supported by:  IPM
Let R be a commutative Noetherian ring with nonzero identity and let M be a finitely generated R-module. In this paper, we prove that if an ideal I of R is generated by a u.s.d -sequence on M then the local cohomology module HIi(M) is I-cofinite. Furthermore, for any system of ideals Φ of R, we study the cofiniteness problem in the context of general local cohomology modules.

Download TeX format
back to top
scroll left or right